Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 23, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 9, 2006, 7:07 PM CDT for Howell County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2006, 7:07 PM CDT (00:07 UTC)
- Expired
- May 10, 2006, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Howell County, MO
The radar
The Springfield radar (KSGF), 150 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 7:30 PM CDT | FLASH FLOOD | Caulfield, MO | 8 MILE STRETCH OF V HIGHWAY SOUTHWEST OF CAULFIELD FLOODED IN LOW LYING AREAS. CREEKS ARE OUT OF BANKS. SOUTHERN PORTION OF OO HIGHWAY FLOODED 3 MILES SOUTHEAST OF CAULFIELD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 680 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 100009 FFWSGF MOC091-100600- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 707 PM CDT TUE MAY 9 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... HOWELL COUNTY IN SOUTH CENTRAL MISSOURI. * UNTIL 100 AM CDT. * AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED 1 TO 2 INCHES PER HOUR RAINFALL 3 MILES WEST OF POTTERSVILLE EXTENDING SOUTH TO CAULFIELD. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...WEST PLAINS...BRANDSVILLE...CAULFIELD...LANTON...MOODY... POTTERSVILLE AND SOUTH FORK. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3682 9170 3651 9170 3651 9211 3677 9210 $$ GCC
2 follow-up statements
000 WGUS73 KSGF 100049 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 746 PM CDT TUE MAY 9 2006 MOC091-100600- HOWELL MO- 746 PM CDT TUE MAY 9 2006 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR HOWELL COUNTY UNTIL 100 AM CDT... AT 744 PM CDT...LOCAL FIRE DEPARTMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING SOUTHEAST AND SOUTHWEST OF CAULFIELD. AT 730 PM THIS EVENING THE CAULFIELD FIRE DEPARTMENT REPORTED FLOODING ALONG AN 8 MILE STRETCH OF HIGHWAY V SOUTHWEST OF CAULFIELD. PORTIONS OF HIGHWAY OO 3 MILES SOUTHEAST OF CAULFIELD WERE REPORTED FLOODED AS WELL. CREEKS IN THE AREA HAVE BEEN REPORTED OUT OF THEIR BANKS WITH WATER MOVING RAPIDLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3682 9170 3651 9170 3651 9211 3677 9210 $$ GCC
000 WGUS73 KSGF 100346 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1046 PM CDT TUE MAY 9 2006 MOC091-100600- HOWELL MO- 1046 PM CDT TUE MAY 9 2006 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR HOWELL COUNTY UNTIL 100 AM CDT... AT 1020 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING IN ACROSS SOUTHERN HOWELL COUNTY WITH MANY LOW WATER CROSSINGS LIKELY FLOODED. DOPPLER RADAR INDICATES THAT MUCH OF SOUTHERN HOWELL COUNTY RECEIVED ONE TO THREE INCHES OF RAIN TUESDAY EVENING...WITH ISOLATED AMOUNTS OVER 3 INCHES INDICATED ON RADAR JUST EAST OF MOODY. IT ONLY TAKES A FEW INCHES OF FAST FLOWING WATER TO SWEEP YOUR CAR OFF THE ROAD AND PUT YOUR LIFE IN DANGER. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO SPOT FLOODED LOW WATER CROSSINGS. LAT...LON 3658 9170 3650 9169 3651 9212 3673 9213 $$ IZZI
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 9, 6:26 PM CDT, 41 minutes earlier.
Area forecast discussion, May 9, 6:26 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 626 PM CDT TUE MAY 9 2006 ...SEVERE WEATHER UPDATE... .UPDATE... THUNDERSTORMS HAVE DEVELOPED ACROSS FAR SOUTHERN MISSOURI ALONG A RESIDUAL OUTFLOW BOUNDARY. AN INTENSE THUNDERSTORM WAS TRACKING ACROSS OZARK INTO HOWELL COUNTIES AT 625 PM. BACKGROUND HELICITIES WERE AROUND 100 M2/S2 BUT HAVE TRENDED UPWARD THE PAST COUPLE OF HOURS. ALTHOUGH THE TORNADO POTENTIAL ACROSS FAR SOUTH CENTRAL MISSOURI APPEARS LOW IT CANNOT BE RULED OUT. AT THE VERY LEAST... AMPLE DEEP LAYERED SHEAR IS IN PLACE TO SUPPORT ROTATING UPDRAFTS WITH POTENTIAL OF VERY LARGE HAIL ACROSS FAR SOUTH CENTRAL MISSOURI. INTENSE RAINFALL RATES AND WET GROUND CONDITIONS WILL PROMOTE SOME LOCALIZED FLOODING. THE BOUNDARY AND ASSOCIATED CONVECTION WILL SAG SOUTH INTO NORTHERN ARKANSAS THIS EVENING WITH A TEMPORARY BREAK FROM THUNDERSTORMS ACROSS SOUTHERN MISSOURI. ANOTHER ROUND OF THUNDERSTORMS AND HEAVY RAINFALL WILL DEVELOP BY WEDNESDAY MORNING AS THE NEXT SIGNIFICANT SHORTWAVE SWEEPS INTO THE REGION. FOSTER && .DISCUSSION... OUTFLOW BOUNDARY LEFT OVER FROM EARLY MORNING STORMS HAS DRIFTED SOUTHWARD AND CURRENTLY EXTENDS FROM NEOSHO TO NIXA TO HOUSTON. EARLIER BREAKS IN CLOUD COVER ALLOWED THE AREA TO HEAT INTO THE MID TO UPPER 70S WITH DEWPOINT TEMPERATURES RECOVERING INTO THE MID 60S OVER MUCH OF THE REGION. CAPPING INVERSION IS GONE AND NOW WE ARE PRETTY MUCH IN A WAIT AND SEE WHERE IT GOES MODE. LATEST RADAR SHOWS A FEW ECHOES BUBBLING OVER EASTERN NEWTON COUNTY SO WE WILL CONTINUE TO WATCH THIS AREA CLOSELY. MAIN COLD FRONT HAS MADE SOME SOUTHWARD PROGRESS...AND EXTENDS ROUGHLY FROM COLUMBIA TO CHANUTE. THE CONVERGENCE ALONG THE FRONT COMBINED WITH DISTURBED UPPER FLOW WILL KEEP PRECIP CHANCES GOING THROUGH THE NIGHT AND INTO WEDNESDAY MORNING. PRECIPITABLE WATER REMAINS WELL ABOVE AN INCH...AND WITH THE ALREADY HEAVY RAINFALL RECEIVED EARLIER TODAY AND POTENTIAL FOR MORE RAIN THROUGH TONIGHT...A FLOOD WATCH WILL BE POSTED FOR ABOUT THE SOUTHERN 2/3RDS OF THE FORECAST AREA. OVER THE NEXT FEW DAYS...THE MAIN UPPER TROUGH WILL TRACK ACROSS THE NORTHERN PLAINS BEFORE CUTTING OFF AND STALLING OVER NORTHERN INDIANA. THERE IS STILL A CHANCE FOR GLANCING LIGHT PRECIP OVER CENTRAL MISSOURI IF CYCLONIC CIRCULATION BECOMES BROAD ENOUGH. HOWEVER FOR NOW WILL CONTINUE WITH A DRY FORECAST THROUGH SATURDAY AS NORTHERLY SURFACE FLOW ADVECTS A DRY AND COOL AIRMASS OVER THE REGION. IN THE EXTENDED....MAINTAINED LOW CHANCES FOR SHOWERS/STORMS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT AS UPPER LOW MEANDERS WESTWARD INTO EASTERN ILLINOIS AND WESTERN/CENTRAL KENTUCKY. OTHERWISE WILL KEEP TEMPERATURES ON THE COOL SIDE AS UPPER LOW HELPS SPREAD CANADIAN AIR INTO THE CENTRAL U.S. THROUGH EARLY NEXT WEEK. TERRY && .AVIATION... FOR THE 00Z TAFS...STORMS FORMING ALONG BOUNDARY TO THE SOUTH OF THE KSGF AND KJLN TERMINALS SHOULD REMAIN TO THE SOUTH DURING THE EVENING HOURS. WILL KEEP VFR CONDITIONS IN TIL AFTER MIDNIGHT. UPPER LEVEL SYSTEM NOW MOVING INTO THE SOUTHERN PLAINS WILL PUSH CONVECTION NOW OVER TEXAS PANHANDLE INTO THE AREA. EXPECT MVFR TO IFR CONDITIONS AS CONVECTION AND TRAILING STRATIFORM RAIN MOVES THROUGH THE AREA. CONDITIONS EXPECTED TO IMPROVE TO VFR AFTER 18Z WITH THE PASSAGE OF THE SURFACE FRONT. GAEDE && .HYDROLOGY... THE OZARKS AND SOUTHEAST KANSAS HAVE HAD NEARLY 150-200% ABOVE NORMAL RAINFALL SINCE APRIL 25TH. ANY ADDITIONAL HEAVY RAINFALL WILL CREATE FLOODING PROBLEMS ACROSS THE REGION. THEREFORE...A FLOOD WATCH HAS BEEN ISSUED FOR OVERNIGHT. FLASH FLOOD GUIDANCE VALUES RECENTLY HAVE DECREASE TO LESS THAN ONE INCH (HOURLY VALUES) FOR A GOOD PART OF THE OZARKS AND SOUTHEAST KANSAS. WITH 3/6 HOUR FLASH FLOOD GUIDANCE VALUES BETWEEN 1.5 TO 3.0 INCHES. WITH THE AMOUNT OF RAINFALL EXPECTED OVERNIGHT...FLOODING IS A GOOD POSSIBILITY. EVEN RIVER FLOODING MAY BECOME A PROBLEM IF WE GET AMOUNTS EXCEEDING THREE INCHES OVERNIGHT. JLT .SGF WATCHES/WARNINGS/ADVISORIES... MO...AREAS SOUTH OF A NEVADA TO OSAGE BEACH TO VIENNA LINE FROM 6 PM TO 6 AM. KS...CHEROKEE AND CRAWFORD COUNTY FROM 6 PM TO 6 AM. WFO SGF
Hazardous weather outlook, May 9, 1:00 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT TUE MAY 9 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT TUE MAY 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS PRODUCING... LARGE HAIL TO THE SIZE OF GOLF BALLS. DAMAGING WINDS IN EXCESS OF 60 MPH. ISOLATED TORNADOES. TORRENTIAL RAINFALL PRODUCING FLASH FLOODING. AREAS AFFECTED AND TIMING: THE ENTIRE OZARKS REGION AFTER 2 PM. DISCUSSION: AN OUTFLOW BOUNDARY THAT EXTENDS FROM FORT LEONARD WOOD TO JUST NORTH OF JOPLIN WILL BE FOCUS FOR STORM INITIATION THIS AFTERNOON. INSTABILITY IS INCREASING ALONG THE OUTFLOW BOUNDARY...WITH A WEAK CAPPING INVERSION EXPECTED TO BREAK AFTER 2 PM. VERTICAL WIND PROFILES MAY SUPPORT AN ISOLATED TORNADO OVER EXTREME SOUTHWEST MO. HOWEVER...HAIL TO GOLF BALL SIZE AND SPORADIC WIND GUSTS OVER 60 MPH APPEAR TO BE THE MAIN STORM HAZARDS. A COLD FRONT IS EXPECTED TO SHIFT SOUTHEAST ACROSS THE REGION LATER TONIGHT...AND WILL PROVIDE ADDITIONAL LIFT FOR ANOTHER ROUND OF THUNDERSTORMS. LARGE HAIL WILL BE THE MAIN HAZARD WITH STORMS THAT DEVELOP OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL LIKELY BE ONGOING ON WEDNESDAY MORNING ACROSS THE EASTERN MISSOURI OZARKS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, May 9, 5:40 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 5 NE AVA 37.00N 92.60W
05/09/2006 DOUGLAS MO EMERGENCY MNGR
LOW WATER CROSSING FLOODED AND IMPASSABLE ON COUNTY RD
209 OFF HIGHWAY FF.
&&
SCHULTZLocal storm report, May 9, 6:17 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL DORA 36.78N 92.22W
05/09/2006 E0.75 INCH OZARK MO CO-OP OBSERVER
DIME SIZE HAIL
&&
SCHULTZLocal storm report, May 9, 6:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL ZANONI 36.69N 92.33W
05/09/2006 E1.00 INCH OZARK MO LAW ENFORCEMENT
NICKEL AND QUARTER SIZE HAIL
&&
SCHULTZLocal storm report, May 9, 6:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 7 N GAINESVILLE 36.70N 92.43W
05/09/2006 E1.00 INCH OZARK MO FIRE DEPT/RESCUE
REPORTED NEAR TANEY MOUNTAIN...OR 7 MILES NORTH OF
GAINESVILLE ON HIGHWAY 181
&&
SCHULTZLocal storm report, May 9, 6:49 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM FUNNEL CLOUD 3 NW BAKERSFIELD 36.55N 92.18W
05/09/2006 OZARK MO PUBLIC
FUNNEL CLOUD SPOTTED FROM EE AND 101 NEAR
BAKERSFIELD...LOOKING NORTH
&&
SCHULTZLocal storm report, May 9, 7:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL CAULFIELD 36.61N 92.10W
05/09/2006 E1.50 INCH HOWELL MO PUBLIC
PING PONG AND QUARTER SIZE HAIL IN CAULFIELD
&&
SCHULTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:27 PM CDT | Tornado Warning | SGF | Howell | 18 min |
| May 9, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 23 min |
| May 9, 10:18 PM CDT | Flash Flood Warning | SGF | Douglas, Ozark | 12 hr |
| May 10, 12:19 AM CDT | Flash Flood Warning | SGF | Barry, McDonald | 9 hr |
| May 10, 12:57 AM CDT | Flash Flood Warning | SGF | Howell | 8 hr |
| May 10, 1:04 AM CDT | Flash Flood Warning | SGF | Stone, Taney | 8 hr |
| May 10, 1:16 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark | 8 hr |
| May 10, 2:16 AM CDT | Flash Flood Warning | SGF | Webster | 7 hr |
| May 10, 2:23 AM CDT | Flash Flood Warning | SGF | Greene | 7 hr |
| May 10, 2:31 AM CDT | Flash Flood Warning | SGF | Texas | 6 hr |
| May 10, 3:08 AM CDT | Flash Flood Warning | SGF | Dent, Shannon, Wright | 6 hr |
| May 10, 3:25 AM CDT | Flash Flood Warning | SGF | Newton | 6 hr |
| May 10, 3:53 AM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 5 hr |
| May 10, 4:14 AM CDT | Flash Flood Warning | SGF | Phelps | 5 hr |
| May 10, 5:03 AM CDT | Flash Flood Warning | SGF | Lawrence | 4 hr |
| May 10, 5:05 AM CDT | Flash Flood Warning | SGF | Christian | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.